# SDR LR7A2022062403134

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 373081
- Condition: Cracked
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5314, FOUND THE CARGO DOOR FS860 RBL3 LOCKING PIN STRUCTURE WITH CRACKED U-CHANNEL (DOOR LATCH SUPPORT). / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1000686457.
